# SDR ABXA020355

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 70,770 hours, 82,601 cycles
- Engine: Pwa JT8D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Contaminated
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THROTTLES EXTREMELY DIFFICULT TO MOVE DURING FLIGHT. EXPECTED ICE CONTAMINATION. CLEANED AND LUBRICATED CABLES AND FAIRLEADS ABOVE FORWARD BAG BIN.  ICE REMNENTS NOTED ON GILL LINER ABOVE BAG BIN. THROTTLE MOVEMENT NORMAL.  REMOVED ICE.  MOPPED CARGO COMPARTMENT AS REQUIRED.
